TITLE

On the Radius Constants for Classes of Analytic Functions

AUTHOR(S)
ALI, ROSIHAN M.; JAIN, NAVEEN KUMAR; RAVICHANDRAN, V.
PUB. DATE
January 2013
SOURCE
Asian Academy of Management Journal of Accounting & Finance;2013, Vol. 9 Issue 1, p23
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Radius constants for several classes of analytic functions on the unit disk are obtained. These include the radius of starlikeness of a positive order, radius of parabolic starlikeness, radius of Bernoulli lemniscate starlikeness, and radius of uniform convexity. In the main, the radius constants obtained are sharp. Conjectures on the non-sharp radius constants are given.
ACCESSION #
88053624

 

Related Articles

  • ON A CLASS OF ANALYTIC AND MULTIVALENT FUNCTIONS WITH NEGATIVE COEFFICIENTS DEFINED BY AL-OBOUDI DIFFERENTIAL OPERATOR. Bulut, Serap // Studia Universitatis Babes-Bolyai, Mathematica;2010, Issue 4, p115 

    In this paper, we introduce a new class of analytic functions defined by Al-Oboudi differential operator. For the functions belonging to this class, we obtain coefficient inequalities, Hadamard product, radii of close-to convexity, starlikeness and convexity, extreme points, the integral means...

  • A NEW SUBCLASS OF k-UNIFORMLY STARLIKE FUNCTIONS WITH RESPECT TO SYMMETRIC POINTS. Sharma, R. B.; Saroja, K. // Far East Journal of Mathematical Sciences;Sep2013, Vol. 80 Issue 1, p15 

    In this paper, we introduce a new subclass of k-uniformly starlike functions with respect to symmetric point. We provide necessary and sufficient conditions, coefficient estimates, distortion bounds, extreme points and radii of close to convexity, starlikeness and convexity for the functions in...

  • On the Starlikeness and Convexity of a Certain Integral Operator. Raina, R. K.; Bapna, I. B. // Southeast Asian Bulletin of Mathematics;2009, Vol. 33 Issue 1, p101 

    This paper investigates the starlikeness and convexity properties of a certain integral operator associated with functions which are analytic in the open unit disc. Relevances with some known (and new) results are also briefly indicated.

  • The univalence and the convexity properties for a new integral operator. Pescar, Virgil // Studia Universitatis Babes-Bolyai, Mathematica;2011, Vol. 56 Issue 4, p65 

    For analytic functions f in the open unit disk U, an integral operator Iα,β is introduced. The object of the paper is to obtain the conditions of the univalence and the convexity of the integral operator Iα,β.

  • Geometric and Approximation Properties of Some Complex Sikkema and Spline Operators in the Unit Disk. Anastassiou, George A.; Gal, Sorin G. // Journal of Concrete & Applicable Mathematics;Jan2008, Vol. 6 Issue 1, p177 

    The first purpose of this paper is to obtain Jackson-type estimates in approximation by a complex Sikkema-type operator and by a complex spline operator in the unit disk. Then, in addition, it is proved that these operators preserve the univalence, starlikeness and convexity of analytic functions.

  • Subclasses of analytic functions associated with Fox-Wright's generalized hypergeometric functions based on Hilbert space operator. Murugusundaramoorthy, Gangadharan; Rosy, Thomas // Studia Universitatis Babes-Bolyai, Mathematica;2011, Vol. 56 Issue 3, p61 

    In this paper, we define a generalized class of starlike functions which are based upon some convolution operators on Hilbert space involving the Fox-Wright generalization of the classical hypergeometric pFq function (with p numerator and q denominator parameters). The various results presented...

  • Coefficient Inequalities for Certain Classes of Analytic and Univalent Functions in the Unit Disk. Oladipo, A. T.; Melike, Ukeje E. // Global Journal of Pure & Applied Mathematics;2011, Vol. 7 Issue 1, p1 

    Let A denote the class of functions analytic in the unit disk E = {z :/z/ < 1} and normalized with f(0) = 0,f' (0) - 1 = 0. Recently, Hayami et al. [1] discussed some interesting results on coefficient inequalities for functions f(z) ∈ A which are starlike, convex and λ - spiral of order...

  • Bounded Doubly Close-to-Convex Functions. Rsducanu, Dorina // Abstract & Applied Analysis;2014, p1 

    We consider a new class ...(α, β) of bounded doubly close-to-convex functions. Coefficient bounds, distortion theorems, and radius of convexity for the class ...(α, β) are investigated. A corresponding class of doubly close-to-starlike functions ...* ...(α, β) is also considered.

  • A Class of Integral Operators Preserving Subordination and Superordination. Nak Eun Cho; Oh Sang Kwon // Bulletin of the Malaysian Mathematical Sciences Society;2010, Vol. 33 Issue 3, p429 

    The purpose of the present paper is to obtain subordination- and superordination-preserving properties for a class of integral operators defined on the space of normalized analytic functions in the open unit disk. We also consider the sandwich-type theorems for these integral operators.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics